# SDR CA150828010

- Difficulty date: August 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1 hours
- Engine: Ge CF343B
- System (JASC): 2530 · Buffet/Galleys
- Part: Ribbon Heater
- Part number: 304318T
- Condition: Overheated
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION, THE OPERATOR NOTICED THAT THE INSULATION INSTALLED OVER THE HEATED SILICONE GALLEY DRAIN HOSE (INSTALLED BY MODIFICATION DATA SUMMARY D48100) SHOWED SIGNS OF OVERHEATING. AFTER REMOVING THE INSULATION, IT WAS DISCOVERED THAT THE RIBBON HEATER EXHIBITED SIGNS OF OVERHEATING AND WAS THE SOURCE OF THE PROBLEM. SUBSEQUENTLY, THE SILICONE DRAIN HOSE ALSO SUFFERED THE EFFECTS OF THIS OVERHEATING CONDITION.
